Benylin Children’s Dry Cough Syrup
Benylin Children’s Dry Cough Syrup helps to relieve coughs and allergies. The active ingredient diphenhydramine which is an antihistamine, helps coughs and dries the nose and chest. The levomenthol is a decongestant that helps you breathe easier.
When your child has a troublesome cough, it’s a distressing time for them and a worrying time for you. Benylin Children’ Dry Cough Syrup has been specifically formulated to soother and effectively relieves your children’s cough quickly. Benylin Children’s dry cough syrup has a pleasant raspberry flavour, and is both sugar free and colour free. A child-resistant cap is included for your family’s safety.
Benefits & Features
- Raspberry Flavour
- Sugar Free
- Colour Free
- Soothes & Relieves your children cough quickly
Dosage: Do not exceed the stated dose.
For oral use:
- Children 6 years and over: Two 5ml spoonful’s 3 or 4 times a day. Maximum daily dose: 40ml. Use only when simple measures have failed to provide adequate relief.
- Do not use for more than 5 day without consulting your doctor or pharmacist.
- Not more than 4 doses should be given in any 24 hours.
- Consult a pharmacist or doctor before use in children aged 6 to 12 years.
- Advice for older children and adults:
- As with all similar medicines, if you are pregnant or breast-feeding, consult a doctor or pharmacist before taking this product.
Please consult your doctor or pharmacist if symptoms persist.
Not recommended for children under 6 years.
Diabetics: This product contains approximately 1.8g sorbitol in each 5ml. It is unlikely to affect your diabetic control.
- Each 5ml of cough syrup contains:
- Diphenhydramine hydrochloride 7 mg, Levomenthol 0.55mg.
- Other ingredients include: Sorbitol (E420).
- This product contains 5 vol% ethanol.
The sugar substitute in this product will not cause dental decay.
Ask your pharmacist for advice
- May cause drowsiness.
- If affected, do not drive or operate machinery, avoid alcoholic drink.
- This product may potentiate the effects of alcohol and other central nervous system depressants.
- Do not take this product for persistent or chronic cough such as occurs with smoking, asthma or emphysema, or if the cough is accompanied by excessive phlegm, unless directed by a doctor.
- Do not take with any other cough and cold medicine
- Do not store above 30°C.
- Keep bottle tightly closed.
- Do not use if bottle seal is broken when purchased.
- Keep out of reach and sight of children.